# SDR A6WA202208198289

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Seat Track
- Part number: NPA
- Part serial: NSA
- Condition: Corroded
- Location: 200 Cabin Seat T
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL FS409+16 TO FS409+112 HAS SEVERAL AREAS WITH CORROSION ***AIRCRAFT REMOVED FROM SERVICE ***** INSTALLED A NEW RH SIDE SEAT RAIL FROM FS409.00+16-FS409.00+112 WITH NEW HARDWARE. REF CRJ 200 AMM 53-01-11-400-802 AND REO 601R-53-00-055 REV-C DATED 2017-03-21 REPAIR B STEP 3 TORQUE WRENCH TUC8416 CAL DUE 31-MAY-23
